It always starts with my ears. they both get very hot and then turn bright red. It moves down to my cheeks, then my arms, across the top of my chest, then my legs. I look as though I feel asleep on the beach without sunscreen. This only occurs on the front of my body, and does not occur on neither my chest, nor my stomach. (again, as if I feel asleep on the beach in a bathing suit) The heat that radiates off of my body is intense and can become painful if not caught early on (like while sleeping). Once it begins to subside, I get the chills really badly throughout my body (again, as if i had actual sunburn). The whole process usually takes an hour.
A few things have been confirmed\defined:
1.) it is allergy related because Benedryl will halt the reaction and make it subside
2.) This started in June 09 (I started allergy shots around the same time and was having bad reactions)
3.) It seems to occur sporadically, without common markers.
4.) I did not have any occurances in September & October. (but was still getting allergy shots)
5.) I have psoriasis & psoriatic arthritis, but am not currently being treated.
Doctors have me getting multiple tests, but still no direct answers. I hope someone can share some insights and/or ideas. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.